# SDR UPS04841824

- Difficulty date: January 6, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 78,668 hours, 24,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5888479
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, SHEARED RIVET HEAD, BULGE & CORRODED SHEAR WEB ABOVE & BELOW L21R CUSP MAIN CABIN COURIER AREA FS 25.  REMOVED FRAME FITTING AND FLOOR SUPPORTS TO FOM, REMOVED CUSP ANGLES AND FABRICATED NEW ANGLE IAW DC8 SRM 53-3-3 AND DAC DWG 5888479.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED NEW CUSP ANGLES, FRAME FITTING AND FLOOR SUPPORTS IAW DC8 SRM 51-1-20D, 51-3-0.
